PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 609-618
Tytuł artykułu

Uniformly bounded set-valued Nemytskij operators acting between generalized Hölder function spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the generator of any uniformly bounded set-valued Nemytskij composition operator acting between generalized Hölder function metric spaces, with nonempty, bounded, closed, and convex values, is an affine function.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
2
Strony
609-618
Opis fizyczny
Daty
wydano
2012-04-01
online
2012-01-18
Bibliografia
  • [1] Appell J., Zabrejko P.P., Nonlinear Superposition Operators, Cambridge Tracts in Math., 95, Cambridge University Press, Cambridge, 1990
  • [2] Azócar A., Guerrero J.A., Matkowski J., Merentes N., Uniformly continuous set-valued composition operators in the spaces of functions of bounded variation in the sense of Wiener, Opuscula Math., 2010, 30(1), 53–60
  • [3] Chistyakov V.V., Lipschitzian superposition operators between spaces of functions of bounded generalized variation with weight, J. Appl. Anal., 2000, 6(2), 173–186 http://dx.doi.org/10.1515/JAA.2000.173
  • [4] Guerrero J.A., Leiva H., Matkowski J., Merentes N., Uniformly continuous composition operators in the space of bounded φ-variation functions, Nonlinear Anal., 2010, 72(6), 3119–3123 http://dx.doi.org/10.1016/j.na.2009.11.051
  • [5] Ludew J.J., On Lipschitzian operators of substitution generated by set-valued functions, Opuscula Math., 2007, 27(1), 13–24
  • [6] Mainka E., On uniformly continuous Nemytskij operators generated by set-valued functions, Aequationes Math., 2010, 79(3), 293–306 http://dx.doi.org/10.1007/s00010-010-0023-4
  • [7] Matkowski J., Functional equations and Nemytskii operators, Funkcial. Ekvac., 1982, 25(2), 127–132
  • [8] Matkowski J., Lipschitzian composition operators in some function spaces, Nonlinear Anal., 1997, 30(2), 719–726 http://dx.doi.org/10.1016/S0362-546X(96)00287-8
  • [9] Matkowski J., Remarks on Lipschitzian mappings and some fixed point theorems, Banach J. Math. Anal., 2007, 2(1), 237–244
  • [10] Matkowski J., Uniformly continuous superposition operators in the spaces of differentiable functions and absolutely continuous functions, In: Inequalities and Applications, Noszvaj, September 9–15, 2007, Internat. Ser. Numer. Math., 157, Birkhäuser, Basel, 2009, 155–166 http://dx.doi.org/10.1007/978-3-7643-8773-0_15
  • [11] Matkowski J., Uniformly continuous superposition operators in the Banach space of Hölder functions, J. Math. Anal. Appl., 2009, 359(1), 56–61 http://dx.doi.org/10.1016/j.jmaa.2009.05.020
  • [12] Matkowski J., Uniformly continuous superposition operators in the space of bounded variation functions, Math. Nachr., 2010, 283(7), 1060–1064
  • [13] Matkowski J., Uniformly bounded composition operators between general Lipschitz function normed spaces, Topol. Methods Nonlinear Anal., 2011, 38(2), 395–406
  • [14] Matkowski J., Miś J., On a characterization of Lipschitzian operators of substitution in the space BV〈a, b〉, Math. Nachr., 1984, 117, 155–159 http://dx.doi.org/10.1002/mana.3211170111
  • [15] Matkowski J., Wróbel M., Uniformly bounded Nemytskij operators generated by set-valued functions between generalized Hölder function spaces, Discuss. Math. Differ. Incl. Control Optim., 2011, 31(2), 183–198
  • [16] Smajdor A., Smajdor W., Jensen equation and Nemytskiı operator for set-valued functions, Rad. Math., 1989, 5(2), 311–320
  • [17] Smajdor W., Note on Jensen and Pexider functional equations, Demonstratio Math., 1999, 32(2), 363–376
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0002-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.